# SDR UF6A980617

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Part time: 12,032 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - NR 1 EMERGENCY POWER SUPPLY INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY.  OPS CHECKED GOOD.  ACFT TT:  12,770 HOURS.  (X)
